Skip to Main content Skip to Navigation
Journal articles

On manifolds supporting distributionally uniquely ergodic diffeomorphisms

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01170736
Contributor : Serena Benassù <>
Submitted on : Thursday, July 2, 2015 - 11:41:43 AM
Last modification on : Saturday, April 11, 2020 - 2:20:11 AM

Identifiers

  • HAL Id : hal-01170736, version 1

Citation

A. Avila, B. Fayad, A. Kocsard. On manifolds supporting distributionally uniquely ergodic diffeomorphisms. Journal of Differential Geometry, International Press, 2015, 99 (2), pp.191-213. ⟨hal-01170736⟩

Share

Metrics

Record views

197